What are some possible explanations for my Mom’s stomach problems?

I think it started a few days ago…but like sometimes she gets a sudden, sharp stomach pain, then has to run to the bathroom and has diarrhea. then it goes away and comes back again later. it happens several times a day. she was taking Pepto-Bismol, and said that it was helping, but it gave her heart palpitations so she stopped taking it. What information can I provide her that will help her sick stomach? Thank you.

This entry was posted in Questions & Answers and tagged , , , , , . Bookmark the permalink.

1 Response to What are some possible explanations for my Mom’s stomach problems?

  1. Emma Lee says:

    the pepto bismal shouldnt be giving her heart palpitations, it is probably from anxiety over being ill. even smalll amounts of anxiety can cause small heart palpitations. have her go to the doctor, it sounds like an intestinal bug but it could be something more serious

Leave a Reply

Your email address will not be published. Required fields are marked *

This site uses Akismet to reduce spam. Learn how your comment data is processed.